# SDR AALA201807180002

- Difficulty date: January 8, 2018
- Submitted: July 18, 2018
- Operation: Air carrier
- Aircraft: N9615W
- Make and model: Doug MD 83
- Aircraft serial: 53562
- Aircraft time: 57,826 hours, 28,592 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING LANDING, THE NR 3 MAIN LANDING GEAR TIRE BLEW OUT.  THE AIRCRAFT WAS GROUNDED.  MAINTENANCE REPLACED THE TIRE IAW AMM 32-40-01 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
